# SDR SWAA010471

- Difficulty date: February 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 18,620 hours, 16,603 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Filter
- Part number: 65C26143
- Condition: Clogged
- Location: Ee Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT APPROX 4000 FEET, ELECTRICAL FUMES PRESENT IN COCKPIT.  NO SMOKE OBSERVED.  C/W BOTH ENGS BORESCOPE INSP, REMOVED AND REPLACED A/C COALESCER BAGS, INSP ACM''S, INSP FWD E&E COMPT AND E&E EQUIPMENT IN COCKPIT.  NO DEFECT NOTED.  FOUND RADAR FILTER CLOGGED, SUSPECT RADAR R/T OVERHEAT.  CLEANED FILTER.  OPS CK GOOD PER MM.
